Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 108, Number 2, Pages 179–192 (Mi tmf1185)  

This article is cited in 3 scientific papers (total in 3 papers)

Cancellation of dual fields in free fermion models with trigonometric $R$-matrix

N. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The determinant representation for correlation functions in free fermion models with trigonometric $R$-matrix is obtained. This representation does not contain auxiliary quantum operators.

DOI: https://doi.org/10.4213/tmf1185

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 108:2, 993–1002

Bibliographic databases:

Received: 25.12.1995

Citation: N. A. Slavnov, “Cancellation of dual fields in free fermion models with trigonometric $R$-matrix”, TMF, 108:2 (1996), 179–192; Theoret. and Math. Phys., 108:2 (1996), 993–1002

Citation in format AMSBIB
\Bibitem{Sla96}
\by N.~A.~Slavnov
\paper Cancellation of dual fields in free fermion models with trigonometric $R$-matrix
\jour TMF
\yr 1996
\vol 108
\issue 2
\pages 179--192
\mathnet{http://mi.mathnet.ru/tmf1185}
\crossref{https://doi.org/10.4213/tmf1185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1430069}
\zmath{https://zbmath.org/?q=an:1041.82507}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 108
\issue 2
\pages 993--1002
\crossref{https://doi.org/10.1007/BF02070670}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XA75100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1185
  • https://doi.org/10.4213/tmf1185
  • http://mi.mathnet.ru/eng/tmf/v108/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Pogrebkov, “Quantizing the KdV Equation”, Theoret. and Math. Phys., 129:2 (2001), 1586–1595  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. K. Pogrebkov, “Boson-fermion correspondence and quantum integrable and dispersionless models”, Russian Math. Surveys, 58:5 (2003), 1003–1037  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Pogrebkov A.K., “Hierarchy of quantum explicitly solvable and integrable models”, Bilinear Integrable Systems: From Classical to Quatum, Continuous to Discrete, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 201, 2006, 231–244  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:262
    Full text:143
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021